Routine Computation of Biological Assays Involving a Quantitative Response

A - Papers appearing in refereed journals

Healy, M. J. R. 1949. Routine Computation of Biological Assays Involving a Quantitative Response. Biometrics. 5 (4), pp. 330-334.

AuthorsHealy, M. J. R.
Abstract

RESP-2844

Year of Publication1949
JournalBiometrics
Journal citation5 (4), pp. 330-334
Digital Object Identifier (DOI)doi:10.2307/3001515
ISSN0006-341X
Publisher

Permalink - https://repository.rothamsted.ac.uk/item/96w27/routine-computation-of-biological-assays-involving-a-quantitative-response

5 total views
0 total downloads
0 views this month
0 downloads this month